# SDR HNAA2021021500054

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,179 hours, 44,205 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

602 HAD AN ABORTED TAKE OFF FOR AN ADVISORY ICE CONDITION MSG AND TAKEOFF CONFIG MSG. NO CMC MESSAGES AND NO HISTORY... DID AN ELECTRICAL ICE PROTECTION TEST.
